MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIGMA STAB XLK INS 5 10MM; KNEE INSERT

DEPUY IRELAND 9616671 SIGMA STAB XLK INS 5 10MM; KNEE INSERT
Catalog Number 158125110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address a draining sinus and was brought to or for i&d vs.Revision.It was confirmed that the tract went unto the joint.It was also reported that all components were removed and a one stage revision was performed.Frozen section was performed and infection was confirmed.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB XLK INS 5 10MM
Common Device Name
KNEE INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7066871
Report Number1818910-2017-50376
Device Sequence Number13846688
Product Code JWH
UDI-Device Identifier10603295064664
UDI-Public10603295064664
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158125110
Device Lot Number8558654
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight119